# SDR DL72S960275

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMERGENCY TRACK LIGHTS FOUND INOP.  REPLACED FUSES AT EMERGENCY EXIT PATH BATTERY PACKS.  CHECKED WIRING SYSTEM AND OPERATION NORMAL.
